# SDR 97ZZZX5052

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Lyc LTS101650B1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550166670
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER PLUG WORN DOWN.  REMOVED AND REPLACED.
